Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (247 KB) | Metadata | Table of Contents | PRIMS summary
Volume 46, Issue 4, 2010, pp. 741–754
DOI: 10.2977/PRIMS/24

Published online: 2010-11-18

Uniform Resolvent Estimates for Magnetic Schrödinger Operators and Smoothing Effects for Related Evolution Equations

Kiyoshi Mochizuki[1]

(1) Chuo University, Tokyo, Japan

We prove uniform resolvent estimates for the magnetic Schrödinger operator in an exterior domain under smallness conditions on the magnetic fields and the scalar potential. The results are then used to obtain smoothing eff ects for the corresponding Schrödinger and Klein–Gordon evolution equations.

Keywords: Magnetic Schrödinger operator, smoothing

Mochizuki Kiyoshi: Uniform Resolvent Estimates for Magnetic Schrödinger Operators and Smoothing Effects for Related Evolution Equations. Publ. Res. Inst. Math. Sci. 46 (2010), 741-754. doi: 10.2977/PRIMS/24